Cesàro integrability and tauberian theorems in quantum calculus
Makaleler > Tam Makale · 2018
Yazarlar: İbrahim ÇANAK, Ümit Totur, Sefa Anıl Sezer
Analele Stiintifice ale Universitatii Al I Cuza din Iasi - Matematica, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Scopus, 2018, cilt 64, ss 9-19
Özet
In this paper, we show some properties regarding Cesàro integrability method in quantum calculus. Moreover, we extend and generalize q-analogues of some classical Tauberian theorems given for Cesàro integrability by Fitouhi and Brahim [J. Nonlinear Math. Phys., 14 (3) (2007), 324–340].